MAUDE Adverse Event Report: BECTON DICKINSON AS LVP SS BAG 20D 2SS TEX CV; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP SS BAG 20D 2SS TEX CV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10013361T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material #: 10013361t.Batch#: unknown.It was reported by customer that we had another issue with a leak but this time from a different site on the line with an oxaliplatin at zuckerberg.Can somebody please come in this week to assess, we need to understand why we are experiencing these leaks suddenly.Verbatim: complaint received via email(s) attached.We had another issue with a leak but this time from a different site on the line with an oxaliplatin at zuckerberg.Can somebody please come in this week to assess, we need to understand why we are experiencing these leaks suddenly.
 
Event or Problem Description
Material #: 10013361t batch#: unknown it was reported by customer that we had another issue with a leak but this time from a different site on the line with an oxaliplatin at zuckerberg.Can somebody please come in this week to assess, we need to understand why we are experiencing these leaks suddenly.Verbatim: complaint received via email(s) attached.We had another issue with a leak but this time from a different site on the line with an oxaliplatin at zuckerberg.Can somebody please come in this week to assess, we need to understand why we are experiencing these leaks suddenly.
 
Additional Manufacturer Narrative
It was reported that there was a leak.One sample model 10013361t was returned for investigation by the customer.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and an extension set was attached to the texium luer.The set was pressurized at 30 psi for 10 minutes.No leak was observed.The customer complaint was unable to be replicated.Even though the issue was not able to be replicated actions have been initiated to investigate this failure mode.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
AS LVP SS BAG 20D 2SS TEX CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20825280
Report Number9616066-2024-01784
Device Sequence Number8843341
Product Code FPA
UDI-Device Identifier10885403223204
UDI-Public(01)10885403223204
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10013361T
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown